RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 23, Number 3  


Differential Equations and Mathematical Physics
Closed vortex lines in fluid and gas
G. B. Sizykh
407
On a mathematical model of non-isothermal creeping flows of a fluid through a given domain
A. A. Domnich, E. S. Baranovskii, M. A. Artemov
417
On the correctness of boundary value problems for the mixed type equation of the second kind
K. B. Sabitov, I. P. Egorova
430

Mechanics of Solids
Continuum approach to high-cycle fatigue. The finite life-time case with stochastic stress history
H. Orelma
452
On plane thermoelastic waves in hemitropic micropolar continua
Yu. N. Radayev, V. A. Kovalev
464
Compliance functions of electromagnetoelastic piezoelectric and piezomagnetic half-plane and half-space with functionally graded or layered coatings
A. Vasiliev
475
The effect of elevated temperature and tensile force loading on the relaxation of residual stresses in surface-hardened elements of the rod structure under creep conditions
V. P. Radchenko, E. E. Derevyanka
497

Mathematical Modeling, Numerical Methods and Software Complexes
Stochastic models of just-in-time systems and windows of vulnerability in terms of the processes of birth and death
A. A. Butov, A. A. Kovalenko
525
Mathematical modeling of coalescence and breakage of droplets and bubbles in an isotropic turbulent flow: A review
G. I. Kelbaliyev, S. R. Rasulov
541

Short Communication
Stability and convergence of difference schemes for the multi-term time-fractional diffusion equation with generalized memory kernels
A. Kh. Khibiev
582
Вестник Самарского государственного технического университета. Серия: Физико-математические науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021